A Direct Algorithm for Optimal Quadratic Splines.

Lakshman S. Thakur

Numerische Mathematik (1990)

  • Volume: 57, Issue: 4, page 313-332
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Thakur, Lakshman S.. "A Direct Algorithm for Optimal Quadratic Splines.." Numerische Mathematik 57.4 (1990): 313-332. <http://eudml.org/doc/133451>.

@article{Thakur1990,
author = {Thakur, Lakshman S.},
journal = {Numerische Mathematik},
keywords = {quadratic spline; free knots; spline-interpolation; algorithm; optimal spline; numerical example},
number = {4},
pages = {313-332},
title = {A Direct Algorithm for Optimal Quadratic Splines.},
url = {http://eudml.org/doc/133451},
volume = {57},
year = {1990},
}

TY - JOUR
AU - Thakur, Lakshman S.
TI - A Direct Algorithm for Optimal Quadratic Splines.
JO - Numerische Mathematik
PY - 1990
VL - 57
IS - 4
SP - 313
EP - 332
KW - quadratic spline; free knots; spline-interpolation; algorithm; optimal spline; numerical example
UR - http://eudml.org/doc/133451
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.